# SDR DXTA200702425

- Difficulty date: July 27, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 669 hours, 539 cycles
- Engine: Pwc PW545B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE FIRE LIGHT WOULD FAINTLY GLOW AND FLICKER DURING FLIGHT WHEN WE WERE IN FROZEN PRECIP AND CONTINUOUS CHOP TURBULENCE. THE ENG/WING ANTI ICE WAS ON, BUT ALL ENGINE PARAMETERS APPEARED NORMAL. EXITING THE WEATHER CONDITIONS THE INDICATION WENT A AWAY.   INSPECTED RT ENGINE FIRE CABLE FOUND CABLE UNSAFETY AND VERY LOOSE AT CONNECTING POINT. ALSO FOUND 3 CLAMPS MISSING RECONNECTED AND SAFETIED. INSTALLED 3 NEW CLAMP. INSPECTED RT ENGINE FOR BLEED LEAKS NONE NOTED. PERFORMED ENGINE FIRE TEST CHECK GOOD. RAN ENGINE ALL INDICATIONS GOOD ALL WORK IAW CE560XLS M/M CH 26-11-01
